Please use this identifier to cite or link to this item:

Title: Asymptotic Behaviour in a Certain Nonlinearly Perturbed Heat Equation: Non Periodic Perturbation Case
Authors: Ramos, Carlos
Santos, Ana Isabel
Vinagre, Sandra
Editors: Pinelas, Sandra
Kloeden, Peter
Caraballo, Tomás
Graef, John R.
Keywords: Heat equation
Chaotic dynamics
Iteration theory
Topological entropy
Issue Date: 2018
Publisher: Springer
Citation: C.C. Ramos, A.I. Santos and S. Vinagre, (2018), A symbolic approach to nonlinearly perturbed heat equation: non periodic perturbation case, In: S. Pinelas, T. Caraballo, P. Kloeden and J.R. Graef (eds), International Conference on Differential and Difference Equations with Applications 2017, Springer Proceedings in Mathematics & Statistics, vol. 230, Springer, Cham, 581-593.
Abstract: We consider a system described by the linear heat equation with adiabatic boundary conditions.We impose a nonlinear perturbation determined by a family of interval maps characterized by a certain set of parameters. The time instants of the perturbation are determined by an additional dynamical system, seen here as part of the external interacting system. We analyse the complex behaviour of the system, through the scope of symbolic dynamics, and the dependence of the behaviour on the time pattern of the perturbation, comparing it with previous results in the periodic case.
ISBN: 978-3-319-75646-2
Type: article
Appears in Collections:MAT - Artigos em Livros de Actas/Proceedings
CIMA - Artigos em Livros de Actas/Proceedings

Files in This Item:

File Description SizeFormat
ICCDEA2018_CRASSV.pdf368.77 kBAdobe PDFView/OpenRestrict Access. You can Request a copy!
FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpaceOrkut
Formato BibTex mendeley Endnote Logotipo do DeGóis 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Dspace Dspace
DSpace Software, version 1.6.2 Copyright © 2002-2008 MIT and Hewlett-Packard - Feedback
UEvora B-On Curriculum DeGois